# SDR ASAA2016032616125

- Difficulty date: March 26, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 42,267 hours, 13,732 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON RT WHEEL WELL FORWARD BULKHEAD, NEAR THE TOP, IT IS LOCATED JUST ABOVE THE SPOILER HYD CONTROL VALVE.  ACFT GROUNDED.  REMOVED DAMAGE AND ACCOMPLISHED REPAIR IAW SRM 57-10-10-2R-3, REPAIR 3.  REPAIR IS A CATEGORY B REPAIR.  THRESHOLD IS AT 56.000 FLIGHT CYCLES.  REPEAT INSPECTIONS ARE DUE AT 36.000 FLIGHT CYCLES BY HFEC  IAW NDT PART 6 51-00-00 PROCEDURE 4 OR NDT PART 6 51-00-00 PROCEDURE 23 IAW SRM 57-10-10-2R, REPAIR 3, TABLE 203.
